# SDR AALA202105258762

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 28,986 hours, 73,647 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 201590900
- Part serial: 11BA7390819
- Condition: Scored
- Location: Rt Mlg
- Part time: 17,588 hours, 9,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR RETRACT ACTUATOR PIN ON GEAR END OF ACTUATOR SCORED ON END.  REMOVED AND REPLACED RIGHT MAIN GEAR RETRACT ACTUATOR PIN ON GEAR END IAW AMM 32-31-46.
